# SDR USAA061419

- Difficulty date: December 12, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N501UW
- Make and model: Boeing 737301
- Aircraft serial: 23231
- Aircraft time: 57,000 hours, 57,000 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD END OF NR 1 SLAT CRACKED.  REMOVED DAMAGE AND INSTALLED FABRICATED REPAIR PARTS IAW SRM 57-43-01, DEFECT SIZE: .50 INCH.
